# SDR AALA202304052035

- Difficulty date: March 1, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 37,680 hours, 4,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLOOR ILLUMINATION LIGHT ON THE MID GALLEY WALL AT DOOR 2R IS DAMAGED. THE VERY AFT LIGHT IS HANGING OUT, HELD BY THE WIRES. **SUPPLEMENTAL REPORT FOR AALA202303032035: REPLACED LIGHT ASSEMBLY PER AMM 33-51-05.** (CLOSED)
